MAUDE Adverse Event Report: ABBOTT GERMANY ALINITY C CREATININE

ABBOTT GERMANY ALINITY C CREATININE
Catalog Number 07P99-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated creatinine results on one patient generated on the alinity c analyzer.The results provided were: on (b)(6) 2019: sid (b)(6) initial = 1.04mg/dl / repeated on sid (b)(6) on (b)(6) 2019 = 2.00 / repeated on (b)(6) 2019 = 1.35mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 82628un18.The search found no other tickets or trends for the complaint issue.Return testing was not completed as returns were not available.Per the text of the ticket, a precision study was performed with 10 creatinine replicates and was found to be acceptable.The alinity ci-series system operations manual provides adequate instructions for maintenance of and cleaning the water bath and cuvettes.Based on the investigation no product deficiency was identified for the alinity c creatinine reagent, lot 82628un18.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8691838
Report Number3002809144-2019-00322
Device Sequence Number19290511
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2019
Device Catalogue Number07P99-20
Device Lot Number82628UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE, LN 03R67-01; ALINITY C PROCESSING MODULE, LN 03R67-01; SERIAL # (B)(4); SERIAL # (B)(4)